Christos A. Athanasiadis
Christos A. Athanasiadis
Verified email at math.uoa.gr - Homepage
Title
Cited by
Cited by
Year
Characteristic polynomials of subspace arrangements and finite fields
CA Athanasiadis
advances in mathematics 122 (2), 193-233, 1996
1991996
Noncrossing Partitions for the Group Dn
CA Athanasiadis, V Reiner
SIAM Journal on Discrete Mathematics 18 (2), 397-417, 2004
1162004
Generalized Catalan numbers, Weyl groups and arrangements of hyperplanes
CA Athanasiadis
Bulletin of the London Mathematical Society 36 (3), 294-302, 2004
982004
On a refinement of the generalized Catalan numbers for Weyl groups
C Athanasiadis
Transactions of the American Mathematical Society 357 (1), 179-196, 2005
942005
Ehrhart polynomials, simplicial polytopes, magic squares and a conjecture of Stanley
CA Athanasiadis
Walter de Gruyter 2005 (583), 163-174, 2005
792005
On noncrossing and nonnesting partitions for classical reflection groups
CA Athanasiadis
the electronic journal of combinatorics 5 (1), R42, 1998
661998
A simple bijection for the regions of the Shi arrangement of hyperplanes
CA Athanasiadis, S Linusson
Discrete mathematics 204 (1-3), 27-39, 1999
611999
Gamma-positivity in combinatorics and geometry
CA Athanasiadis
arXiv preprint arXiv:1711.05983, 2017
592017
Shellability of noncrossing partition lattices
C Athanasiadis, T Brady, C Watt
Proceedings of the American Mathematical Society 135 (4), 939-949, 2007
562007
On free deformations of the braid arrangement
CA Athanasiadis
European Journal of Combinatorics 19 (1), 7-18, 1998
451998
-Vectors, Eulerian Polynomials and Stable Polytopes of Graphs
CA Athanasiadis
the electronic journal of combinatorics, R6-R6, 2004
422004
Deformations of Coxeter hyperplane arrangements and their characteristic polynomials
CA Athanasiadis
Arrangements–Tokyo 1998, 1-26, 2000
412000
Extended Linial hyperplane arrangements for root systems and a conjecture of Postnikov and Stanley
CA Athanasiadis
Journal of Algebraic Combinatorics 10 (3), 207-225, 1999
411999
Algebraic combinatorics of graph spectra, subspace arrangements and Tutte polynomials
CA Athanasiadis
Massachusetts Institute of Technology, 1996
391996
Functions of random walks on hyperplane arrangements
CA Athanasiadis, P Diaconis
Advances in Applied Mathematics 45 (3), 410-437, 2010
382010
Decompositions and connectivity of matching and chessboard complexes
CA Athanasiadis
Discrete & Computational Geometry 31 (3), 395-403, 2004
382004
A survey of subdivisions and local h-vectors
CA Athanasiadis
The mathematical legacy of Richard P. Stanley, 39-52, 2016
322016
Edgewise Subdivisions, Local -Polynomials, and Excedances in the Wreath Product
CA Athanasiadis
SIAM Journal on Discrete Mathematics 28 (3), 1479-1492, 2014
322014
Flag subdivisions and γ-vectors
C Athanasiadis
Pacific Journal of Mathematics 259 (2), 257-278, 2012
312012
On the enumeration of positive cells in generalized cluster complexes and Catalan hyperplane arrangements
CA Athanasiadis, E Tzanaki
Journal of Algebraic Combinatorics 23 (4), 355-375, 2006
312006
The system can't perform the operation now. Try again later.
Articles 1–20